| Model Number |
02.12.0610FL |
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
10/23/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 november 2020: lot 1908781: (b)(4) items manufactured and released on 22-nov-2019.Expiration date: 2024-11-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in reporting pain due to a ruptured arthrotomy, 2 months after primary surgery.The cause of the ruptured arthrotomy is unknown.The surgeon revised the gmk-sphere tibial insert - flex s6l - 10 mm with a gmk-sphere tibial insert - flex s6l - 10 mm.The surgery was completed successfully.